# SDR REXA200700063

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 17,344 hours, 15,558 cycles
- Engine: Ge CF343B1
- Engine time: 15,165 hours, 13,209 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 5022T04P02
- Condition: Leaking
- Location: Lt Engine
- Part time: 15,165 hours, 13,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED A LAV SMOKE WARNING WHICH WAS CONFIRMED BY FLIGHT ATTENDANT.  ENGINE WAS SHUT DOWN AT THE GATE AND MAINTENANCE WAS CALLED.  MAINTENANCE TROUBLESHOT LAV SMOKE DETECTOR AND FOUND NO DISCREPANCIES.  FURTHER INVESTIGATION LED TO A BOROSCOPE OF THE LT ENGINE WHICH REVEALED A LEAKING NUMBER THREE BEARING CARBON SEAL.  AIRCRAFT WAS FERRIED TO A MAINTENANCE BASE FOR CARBON SEAL REPLACEMENT.
